# SDR SWAA2023060555945

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 35,695 hours, 16,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY LIGHTS INOP<[01] REMOVED AND. REPLACED AFT R/H EMERGENCY LIGHT BATTERY PACK/ POWER SUPPLY PER AMM 33-51-06 OPS CHECKS GOOD
